# SDR SWIA201126462

- Difficulty date: June 9, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 24,547 hours, 20,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD EMERGENCY LIGHT, AND AFT OVERHEAD EMERGENCY LIGHTS ARE OUT.  (FLT 5543)  RELAMPED EMERGENCY LIGHT.
